# SDR A6WA201542923

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 27,473 hours, 26,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Rows 8-12
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3955,  FLOOR EMERGENCY LIGHTS ROW 8 - 12 INOPERATIVE.  PERFORMED OPERATIONS CHECK OF THE EMERGENCY LIGHTS.  OPS CHECKED GOOD .
